Allergy or sensitivity to cobalt or cobalamin

Common Questions and Answers about Allergy or sensitivity to cobalt or cobalamin

allergies

Avatar n tn If this is an allergy, according to the following web site, it could be an allergy to cyanocobalamin, the cobalamin part of it, or the cobalt part of it. It seems to me that if the allergy is to the cobalamin part of B12 then the methyl form might have the same reaction in my body because they both have cobalamin.
Avatar f tn You can discuss with the allergy specialist what this was exactly. If allergy was to cobalamin, then see if it is to cynocobalamin or hydroxycobalamin and try a formulation without it. There are Vit B12 preparations for sublingual route too. So probably you can try that too. Please discuss this with your doctor. If possible, seek another opinion. Take care!
Avatar n tn An allergy, or more correctly, a sensitivity, to latex would have cleared up by now. If you were allergic to latex, you would have had full body symptoms, and they can be life threatening. It could be an std. Getting tested would help answer these questions.
Avatar n tn You can be cured of an allergy to cobalt You might want to talk to an MD kinesiologist.
556500 tn?1222338630 I also have noticed a sensitivity/allergy to bananas recently. I have had no GI symptoms, but rather a skin eruption. I too love bananas, and last summer was planning on a team event & bought ~5bunches. I had eaten bananas all my life (33y/o F) with no problem. That weekend our event was canceled & I was left with all the bananas. I must have eaten ~10 of them over a 3 day period. I then noticed red, itchy skin eruptions on my torso - they almost looked like poison ivy or chicken box.
Avatar m tn However, one thing I am worried about is my metal allergies. I am allergic to nickel,gold and cobalt. What are the needles used in the FNA shots made out of? Are they stainless steel similar to those used in shots? Please help!
Avatar n tn t have all the ingredients available to test me with. I am allergic to balsam of peru, fragrance mix, nickel, cobalt, dispurse blue, ethylenenurea/melamine formaldehyde resin, hydroquinone monobenzylether. But i know theres a lot more. I have tried everything fragrance free, I think it's also cetyl alcohol, coconut oil, olive oil, avacado oil, cocobetaine, sodium laurel sulfate. What is wrong with my immune system? please help.
Avatar m tn Hello, For the last 2 months, I have red eyes that feel sore, there is some tearing, only very slightly increased other discharge, no tenderness/pain or light sensitivity. At the beginning of the problem I went to an eye specialist, who examined me with the light and said it's conjuctivitis (I have got that in the past in the form of allergy, almost exclusively during the summertime though). He gave me Tobradex (10 days) and Opatanol which I took for approximately 20 days.
Avatar f tn It’s unlikely that allergic reactions are likely to cause urine infections. Have a culture and sensitivity test done to find out the correct antibiotic that the infecting organism is sensitive to and taking this medication for the required amount of days may help to clear urinary tract infection. Hope this helped and do keep us posted.
Avatar f tn You have to remember too, the doctor can run a simple blood test to check if you have Celiac, but this test does not determine a lower allergy such as an intolerance or sensitivity to gluten- only a specialized lab can test those variances. With your grandma- she was having colon issues POSSIBLY because of gluten. The colon is a big part of the intestines which are lined with villi, which are what absorb nutrients from your food.
Avatar m tn This phenomenon is predominantly caused by cobalamin release during hepatic cytolysis and/or decreased cobalamin clearance by the affected liver. Altogether it can be concluded that an observed elevation of cobalamin in blood merits the a full diagnostic work up to assess the presence of disease." Elevated levels of B12 and/or folate, may also indicate undermethylation issues, which will cause B12 or folate to accumulate in the serum, by not converting into their active methylated forms.
Avatar f tn Pls consult an allergy specialist and get allergy tests like skin ***** test or blood tests like RAST done to find out the specific allergen if you have gluten allergy. These tests will also rule out gluten sensitive enteropathy (celiac sprue) which is similar in symptoms to gluten allergy.If the allergy tests come out negative,then serological tests will help.Pls consult a gastroenterologist then. Hope it helps.Take care and pls do keep me posted on how you are doing.
Avatar n tn All of my research shows that the people that do suffer from a reaction to Nickel or Cobalt from the knee replacement get better once the knees are replaced with titanium knee replacements – trying to get the Doctors to come to this conclusion is the hard part. (I am not a health care professional but with what I have seen on the net points to the knee replacement as the cause.
Avatar n tn In this swelling,itching and hives may develop after exposure to cold. To check whether your husband is having it or not,pls get a cold allergy test done from an allergy specialist. Cold urticaria is diagnosed by holding an ice cube against the skin of the forearm for 1 to 5 minutes. A distinct hive should develop if a patient has cold urticaria.
Avatar m tn My sis for example can have any citrus fruit or her throat starts to close - allergy. My father in law gets gastric ills from eating onions or garlic - sensitivity.
Avatar m tn It was so dirty that the girl immediately had a skin rash and i had to get her anti allergy as she was allergic to dust. The next day I started experiencing penile discharge as well as burning while urinating. I thought it has something to do with the dirty bedsheet etc and went to a gp. he gave me a shot of kanamicyn and the symptoms disappeared. After 2 days of that i again had intercourse and the symptoms came back. I got another shot and then stayed away from sex for a month.
Avatar f tn I have read increased sensitivity to medications is a possible symptom of hypothyroidism.
Avatar n tn Contact dermatitis is caused by exposure to a material to which the person has become hypersensitive or allergic. The skin inflammation varies from mild irritation and redness to open sores, depending on the type of irritant, the body part affected, and the sensitivity of the individual. Treatment is to avoid the allergen, if it can be identified. You can apply a mild strength Corticosteroid ointment on the lesions for a short while till the inflammation subsides. ref:http://www.
176741 tn?1295233989 You should see the doctor to confirm this allergy because there are medications you can take orally now to help this allergy that will allow you to get out in the sun at times without the risk of rashes, bumps, etc. I hope this helps you out.
424634 tn?1277857528 I believe that you are at least gluten intolerant, especially to the gluten found in wheat. And, I believe that you hit the nail on the head when you mentioned that it makes you feel depressed. The rash you get is a tell-tale sign that you are definitely reacting to something. Even if you were to get allergy tested and it comes back negative for a "true" allergy, you know you're sensitive to the stuff, so you really should avoid it, like a plague.